MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37702
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins).The reason for call was patient stated they had the implant removed a few years ago because it was not working for them. patient noted that the stimulator was for the lumbar area and partially up and not even in the center back.Patient had the device removed but the leads are still there and they need an mri.Agent reviewed mri guidelines with abandoned leads.The patient was redirected to their healthcare provider to further address the issue.Patient has an appointment with their hip doctor on monday.Pt stated they had the implant for about a year after before they noted it was not helping any longer.
 
Additional Manufacturer Narrative
6b: explant date currently unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PRIMEADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20903018
Report Number3004209178-2024-23392
Device Sequence Number5052132
Product Code LGW
UDI-Device Identifier00613994842312
UDI-Public00613994842312
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2015
Device Model Number37702
Device Catalogue Number37702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/11/2024
Date Device Manufactured07/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale